MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR 3-IN-1 IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR, REUSABLE

ZIMMER BIOMET, INC. COMPR 3-IN-1 IMPACTOR; ORTHOPAEDIC IMPLANT IMPACTOR, REUSABLE
Catalog Number 110028055
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D4: attempts have been made to gather all product identification information and no further information has been provided.G2: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the tip of the impactor was fractured during a procedure.No broken pieces fell into the patient¿s surgical area.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h6, h11 d4: attempts have been made to gather all product identification information and no further information has been provided.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Lot identification is necessary for review of device history records, lot identification was not provided.It was reported that the grey tip broke, however the tip provided for this impactor is black.Per product design, the pad is attached to the handle with medical grade epoxy and is not designed to be removed as it is approved for effective cleaning and sterilization in its assembled form.Per ifu, ¿the majority of surgical instruments and trial prostheses instruments are constructed in such a way that they will not require disassembly.¿ however, it is unknown if this contributed to the reported event.A definitive root cause cannot be determined.The reported event is not confirmed for fracture.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d9, g3, g6, h2, h4, h11.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, d4, g3, g6, h2, h3, h6, h11 the reported event is confirmed by product return.Visual examination of the returned product identified signs of use and wear, scuffing on the handle, strike plate wear marks, no epoxy residue on the threads, the impactor tip (designated black ppsu) was not returned with the device, and the handle dimensions were conforming to the print.The device history record review.Identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Attempts have been made and no further information has been provided.

Brand Name
COMPR 3-IN-1 IMPACTOR
Common Device Name
ORTHOPAEDIC IMPLANT IMPACTOR, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21903327
Report Number0001825034-2025-01208
Device Sequence Number8623439
Product Code PHX
UDI-Device Identifier00887868469978
UDI-Public(01)00887868469978(11)230816(10)65723363
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110028055
Device Lot Number65723363
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer08/08/2025
09/02/2025
02/18/2026
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date08/15/2025
09/22/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown